# SDR AALA2000434

- Difficulty date: February 25, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT AT STATION 640-660, 18 INCHES BELOW WL 208.1.  CUT OUT DAMAGE AND INSTALLED DOUBLER AND FILLER PER SRM 53-30-3 FIG 2.  (M)
